MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3F / 2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3F / 2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-3020
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Unspecified Tissue Injury (4559)
Date of Event 09/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The revision reported may have been the result of polyethylene wear, osteolysis and tibial loosening.The aseptic (non-infected) tibial loosening was likely the result of an insufficient bond between the tibial tray and the bone and patient-related conditions.However, this cannot be confirmed as the devices were not returned for evaluation.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the reported polyethylene wear and osteolysis cannot be determined as the devices were not available for evaluation and pre-revision radiographs and images of the explanted devices were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.D10: 02-010-01-0330 - logic femoral ps cem right sz 3 2625341, 02-012-35-3015 - logic tibia ps mod insrt sz 3 15mm 1764727, 13a2101 - cemex system fast genta 70g aa6828, 200-02-32 - three peg patella 32mm 2725158.
 
Event or Problem Description
It was reported that the patient underwent an initial right total knee arthroplasty.Subsequently, the patient experienced pain, ambulation difficulties, instability, tibial loosening and wear of the tibial insert.As a result, the patient underwent a right knee revision approximately 7 years and 2 months after initial implantation.The patient was last known to be in stable condition.No additional information available.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 3F / 2T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 court
gainesville, FL 32653
MDR Report Key24520053
Report Number1038671-2026-00227
Device Sequence Number18564949
Product Code JWH
UDI-Device Identifier10885862003959
UDI-Public10885862003959
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2018
Device Catalogue Number02-012-45-3020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Initial Report FDA Received Date03/05/2026
Date Device Manufactured05/28/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexFemale